Select Publications

Books

Chen JX;Gao B;Cheng YM;Zhang BJ;Yang AM;Wei KX;Gui MN;Wang L;Qu XL;CZhou G;Qu JG;Zhong SB;Yang AM;Jue JN;Zhang CX;Chen JX;Zhou L;Tang RC;Yoshino HR;Yang AM;Devetsikiotis MN;Wang CJ;Chen M;Duan ZX;Ghani NX;Kabacinski WJ;Subramaniam SR;Gao MY;Yan SH;Guo YJ;Yin HB;Mark BA;Khalil AH;Pickavet MK;Zhu R;Gagnaire MJ;Xu LJ;Khan SM;Shupke DB;Qu JG;Assi CH;Zhang YZ;Gui GF;Bao HY;Hu XW;Zou YW;Li LW;Zheng SZ;Hu XW;Zhong SB;Bai XY;Shami AS;Brunner MX;Forte AR;Gong DX;Guardini IR;Hossain ER;Niyato DW;Le LX;Liao MZ;Feng LC;Lin Y;Li YJ;He JW;Hui PB;Chen LJ;Jin YL;Choi B;Shi MY;Melia TR;Eddy WM;Haddadi HR;Ott JH;Hua SY;Li KJ;Gao GH;Stiemerling MJ;Kuo F;Qu JG;Chen JX;Tang RC;Shi LX;Zhu R;Danilewicz GX;Xu YZ;Xu KW;Wang HJ;Wu CX;Yan SH;Zhang WM;Liu DL;Tang YX;Zhou L;Yang AM;Wei WX;Zhao YL;Gui GF;Baiocchi AD;Feng LC;Liao MZ, 2012, Preface

Journal articles

Gilbert AD;Kuo FY;Sloan IH, 2018, 'Hiding the weights—CBC black box algorithms with a guaranteed error bound', Mathematics and Computers in Simulation, vol. 143, pp. 202 - 214, http://dx.doi.org/10.1016/j.matcom.2016.06.005

Kuo FY;Scheichl R;Schwab C;Sloan IH;Ullmann E, 2017, 'Multilevel Quasi-Monte Carlo methods for lognormal diffusion problems', Mathematics of Computation, vol. 86, pp. 2827 - 2860, http://dx.doi.org/10.1090/mcom/3207

Kuo FY;Nuyens D;Plaskota L;Sloan IH;Wasilkowski GW, 2017, 'Infinite-dimensional integration and the multivariate decomposition method', Journal of Computational and Applied Mathematics, vol. 326, pp. 217 - 234, http://dx.doi.org/10.1016/j.cam.2017.05.031

Griebel M;Kuo FY;Sloan IH, 2017, 'Note on "The smoothing effect of integration in Rdand the ANOVA decomposition"', Mathematics of Computation, vol. 86, pp. 1847 - 1854, http://dx.doi.org/10.1090/mcom/3172

Griebel M;Kuo FY;Sloan IH, 2017, 'The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth', Mathematics of Computation, vol. 86, pp. 1855 - 1876, http://dx.doi.org/10.1090/mcom/3171

Kuo FY;Sloan IH;Woźniakowski H, 2017, 'Multivariate integration for analytic functions with Gaussian Kernels', Mathematics of Computation, vol. 86, pp. 829 - 853, http://dx.doi.org/10.1090/mcom/3144

Cools R;Kuo FY;Nuyens D;Suryanarayana G, 2016, 'Tent-transformed lattice rules for integration and approximation of multivariate non-periodic functions', Journal of Complexity, vol. 36, pp. 166 - 181, http://dx.doi.org/10.1016/j.jco.2016.05.004

Kuo FY;Nuyens D, 2016, 'Application of Quasi-Monte Carlo Methods to Elliptic PDEs with Random Diffusion Coefficients: A Survey of Analysis and Implementation', Foundations of Computational Mathematics, vol. 16, pp. 1631 - 1696, http://dx.doi.org/10.1007/s10208-016-9329-5

Dick J;Kuo FY;Le Gia QT;Schwab C, 2016, 'Multilevel higher order QMC Petrov-Galerkin discretization for affine parametric operator equations', SIAM Journal on Numerical Analysis, vol. 54, pp. 2541 - 2568, http://dx.doi.org/10.1137/16M1078690

Kuo FY;Plaskota L;Wasilkowski GW, 2016, 'Optimal algorithms for doubly weighted approximation of univariate functions', Journal of Approximation Theory, vol. 201, pp. 30 - 47, http://dx.doi.org/10.1016/j.jat.2015.08.007

Gnewuch M;Kuo FY;Niederreiter H;Woźniakowski H, 2015, 'Guest editors' preface', Journal of Complexity, vol. 31, pp. vi, http://dx.doi.org/10.1016/S0885-064X(15)00032-1

Graham IG;Kuo FY;Nichols JA;Scheichl R;Schwab C;Sloan IH, 2015, 'Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients', Numerische Mathematik, vol. 131, pp. 329 - 368, http://dx.doi.org/10.1007/s00211-014-0689-y

Dick J;Kuo FY;Gia QT L;Schwab C, 2015, 'Fast QMC matrix-vector multiplication', SIAM Journal on Scientific Computing, vol. 37, pp. A1436 - A1450, http://dx.doi.org/10.1137/151005518

Kuo FY;Schwab C;Sloan IH, 2015, 'Multi-level Quasi-Monte Carlo Finite Element Methods for a Class of Elliptic PDEs with Random Coefficients', Foundations of Computational Mathematics, http://dx.doi.org/10.1007/s10208-014-9237-5

Dick J;Kuo FY;Le Gia QT;Nuyens D;Schwab C, 2014, 'Higher order QMC Petrov-Galerkin discretization for affine parametric operator equations with random field inputs', SIAM Journal on Numerical Analysis, vol. 52, pp. 2676 - 2702, http://dx.doi.org/10.1137/130943984

Nichols JA;Kuo FY, 2014, 'Fast CBC construction of randomly shifted lattice rules achieving O (n) convergence for unbounded integrands over R in weighted spaces with POD weights', Journal of Complexity, http://dx.doi.org/10.1016/j.jco.2014.02.004

Sinescu V;Kuo FY;Sloan IH, 2013, 'On the Choice of Weights in a Function Space for Quasi-Monte Carlo Methods for a Class of Generalised Response Models in Statistics', Springer Proceedings in Mathematics and Statistics, vol. 65, pp. 631 - 647, http://dx.doi.org/10.1007/978-3-642-41095-6_33

Kuo FY;Sloan IH;Schwab C, 2013, 'Erratum: Quasi-Monte Carlo methods for high-dimensional integration: The standard (weighted hilbert space) setting and beyond (ANZIAM Journal (2011) 53 (1-37))', ANZIAM Journal, vol. 54, pp. 216 - 219, http://dx.doi.org/10.1017/S144618111300014X

Dick J;Kuo FY;Sloan IH, 2013, 'High-dimensional integration: The quasi-Monte Carlo way', Acta Numerica, vol. 22, pp. 133 - 288, http://dx.doi.org/10.1017/S0962492913000044

Griebel M;Kuo FY;Sloan IH, 2013, 'The smoothing effect of integration in ℝd and the ANOVA decomposition', Mathematics of Computation, vol. 82, pp. 383 - 400, http://dx.doi.org/10.1090/S0025-5718-2012-02578-6

Kuo FY;Schwab C;Sloan IH, 2012, 'Erratum: Quasi-monte carlo methods for high-dimensional integration: The standard (weighted hilbert space) setting and beyond (ANZIAM Journal (2011) 53 (1-37) DOI: 10.1017/S1446181112000077)', ANZIAM Journal, vol. 53, pp. 251, http://dx.doi.org/10.1017/S1446181112000144

Hickernell FJ;Kritzer P;Kuo FY;Nuyens D, 2012, 'Weighted compound integration rules with higher order convergence for all N', Numerical Algorithms, vol. 59, pp. 161 - 183, http://dx.doi.org/10.1007/s11075-011-9482-5

Kuo FY;Woźniakowski H, 2012, 'Gauss-Hermite quadratures for functions from Hilbert spaces with Gaussian reproducing kernels', BIT Numerical Mathematics, vol. 52, pp. 425 - 436, http://dx.doi.org/10.1007/s10543-011-0358-9

Kuo FY;Schwab C;Sloan IH, 2012, 'Quasi-monte carlo methods for high-dimensional integration: The standard (weighted hilbert space) setting and beyond', ANZIAM Journal, vol. 53, pp. 1 - 37, http://dx.doi.org/10.1017/S1446181112000077

Kuo FY;Schwab C;Sloan IH, 2012, 'Quasi-monte carlo finite element methods for a class of elliptic partial differential equations with random coefficients', SIAM Journal on Numerical Analysis, vol. 50, pp. 3351 - 3374, http://dx.doi.org/10.1137/110845537

Graham IG;Kuo FY;Nuyens D;Scheichl R;Sloan IH, 2011, 'Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications', Journal of Computational Physics, vol. 230, pp. 3668 - 3694, http://dx.doi.org/10.1016/j.jcp.2011.01.023

Cools R;Kuo FY;Nuyens D, 2010, 'Constructing lattice rules based on weighted degree of exactness and worst case error', Computing (Vienna/New York), vol. 87, pp. 63 - 89, http://dx.doi.org/10.1007/s00607-009-0076-1

Kuo FY;Sloan IH;Wasilkowski GW;WoźNiakowski H, 2010, 'On decompositions of multivariate functions', Mathematics of Computation, vol. 79, pp. 953 - 966, http://dx.doi.org/10.1090/S0025-5718-09-02319-9

Kuo FY;Sloan IH;Wasilkowski GW;Waterhouse BJ, 2010, 'Randomly shifted lattice rules with the optimal rate of convergence for unbounded integrands', Journal of Complexity, vol. 26, pp. 135 - 160, http://dx.doi.org/10.1016/j.jco.2009.07.005

Kuo FY;Sloan IH;Wasilkowski GW;Woźniakowski H, 2010, 'Liberating the dimension', Journal of Complexity, vol. 26, pp. 422 - 454, http://dx.doi.org/10.1016/j.jco.2009.12.003

Griebel M;Kuo FY;Sloan IH, 2010, 'The smoothing effect of the ANOVA decomposition', Journal of Complexity, vol. 26, pp. 523 - 551, http://dx.doi.org/10.1016/j.jco.2010.04.003

Kuo FY;Wasilkowski GW;Wozniakowski H, 2009, 'Lattice Algorithms for Multivariate L infinity Approximation in the Worst-Case Setting', CONSTRUCTIVE APPROXIMATION, vol. 30, pp. 475 - 493, http://dx.doi.org/10.1007/s00365-009-9075-x

Kuo FY;Wasilkowski GW;Woźniakowski H, 2009, 'On the power of standard information for multivariate approximation in the worst case setting', Journal of Approximation Theory, vol. 158, pp. 97 - 125, http://dx.doi.org/10.1016/j.jat.2008.01.011

Kuo FY;Wasilkowski GW;Woźniakowski H, 2009, 'On the power of standard information for Lapproximation in the randomized setting', BIT Numerical Mathematics, vol. 49, pp. 543 - 564, http://dx.doi.org/10.1007/s10543-009-0232-1

Giles MB;Kuo FY;Sloan IH;Waterhouse BJ, 2008, 'Quasi-Monte Carlo for finance applications', ANZIAM Journal, vol. 50

Kuo FY;Sloan IH;Woźniakowski H, 2008, 'Lattice rule algorithms for multivariate approximation in the average case setting', Journal of Complexity, vol. 24, pp. 283 - 323, http://dx.doi.org/10.1016/j.jco.2006.10.006

Kuo FY;Dunsmuir WT M;Sloan IH;Wand MP;Womersley RS, 2008, 'Quasi-Monte Carlo for highly structured generalised response models', Methodology and Computing in Applied Probability, vol. 10, pp. 239 - 275, http://dx.doi.org/10.1007/s11009-007-9045-3

Kuo FY;Wasilkowski GW;Woźniakowski H, 2008, 'Multivariate Lapproximation in the worst case setting over reproducing kernel Hilbert spaces', Journal of Approximation Theory, vol. 152, pp. 135 - 160, http://dx.doi.org/10.1016/j.jat.2007.11.006

Hesse K;Kuo FY;Sloan IH, 2007, 'A component-by-component approach to efficient numerical integration over products of spheres', Journal of Complexity, vol. 23, pp. 25 - 51, http://dx.doi.org/10.1016/j.jco.2006.08.001

Joe S;Kuo FY, 2007, 'Constructing Sobol' sequences with better two-dimensional projections', SIAM Journal on Scientific Computing, vol. 30, pp. 2635 - 2654, http://dx.doi.org/10.1137/070709359

Kuo FY;Sloan IH;Woźniakowski H, 2007, 'Periodization strategy may fail in high dimensions', Numerical Algorithms, vol. 46, pp. 369 - 391, http://dx.doi.org/10.1007/s11075-007-9145-8

Dick J;Kritzer P;Kuo FY;Sloan IH, 2007, 'Lattice-Nyström method for Fredholm integral equations of the second kind with convolution type kernels', Journal of Complexity, vol. 23, pp. 752 - 772, http://dx.doi.org/10.1016/j.jco.2007.03.004

Waterhouse BJ;Kuo FY;Sloan IH, 2006, 'Randomly shifted lattice rules on the unit cube for unbounded integrands in high dimensions', Journal of Complexity, vol. 22, pp. 71 - 101, http://dx.doi.org/10.1016/j.jco.2005.06.004

Kuo FY;Wasilkowski GW;Waterhouse BJ, 2006, 'Randomly shifted lattice rules for unbounded integrands', Journal of Complexity, vol. 22, pp. 630 - 651, http://dx.doi.org/10.1016/j.jco.2006.04.006

Cools R;Kuo FY;Nuyens D, 2006, 'Constructing embedded lattice rules for multivariate integration', SIAM Journal on Scientific Computing, vol. 28, pp. 2162 - 2188, http://dx.doi.org/10.1137/06065074X

Kuo FY;Sloan IH, 2005, 'Quasi-Monte Carlo methods can be efficient for integration over products of spheres', Journal of Complexity, vol. 21, pp. 196 - 210, http://dx.doi.org/10.1016/j.jco.2004.07.001

Kuo FY;Sloan IH, 2005, 'Lifting the curse of dimensionality', Notices of the American Mathematical Society, vol. 52, pp. 1320 - 1328

Dick J;Kuo FY;Pillichshammer F;Sloan IH, 2005, 'Construction algorithms for polynomial lattice rules for multivariate integration', Mathematics of Computation, vol. 74, pp. 1895 - 1921, http://dx.doi.org/10.1090/S0025-5718-05-01742-4

Dick J;Kuo FY, 2004, 'Reducing the construction cost of the component-by-component construction of good lattice rules', Mathematics of Computation, vol. 73, pp. 1967 - 1988, http://dx.doi.org/10.1090/S0025-5718-03-01610-7


Back to profile page